# SDR P5CA2024092000022

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 58116
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT L5730, L5731, L5732, L5734, L1382, L6690, M4914, X325 AND X326 WENT OFF IN LESS THAN 15 MINUTES( EMER PWR SUPPLY M5168 REPLACED AND TEST NORMAL IAW AMM 33-51-04 REV 45 )
